RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1971, Volume 10, Issue 1, Pages 17–24 (Mi mz7062)  

This article is cited in 3 scientific papers (total in 3 papers)

Imbedding in the class $e^L$

È. A. Storozhenko

Odessa State University

Abstract: Conditions which must be satisfied by the modulus of continuity and smoothness of a function $f(x)\in L_p(0,2\pi)$ in order that $f(x)$ or $\widetilde f(x)$ belong to the class $e^L$ are obtained.

Full text: PDF file (425 kB)

English version:
Mathematical Notes, 1971, 10:1, 434–438

Bibliographic databases:

UDC: 517.5
Received: 12.06.1970

Citation: È. A. Storozhenko, “Imbedding in the class $e^L$”, Mat. Zametki, 10:1 (1971), 17–24; Math. Notes, 10:1 (1971), 434–438

Citation in format AMSBIB
\Bibitem{Sto71}
\by \`E.~A.~Storozhenko
\paper Imbedding in the class $e^L$
\jour Mat. Zametki
\yr 1971
\vol 10
\issue 1
\pages 17--24
\mathnet{http://mi.mathnet.ru/mz7062}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=290089}
\zmath{https://zbmath.org/?q=an:0225.46033}
\transl
\jour Math. Notes
\yr 1971
\vol 10
\issue 1
\pages 434--438
\crossref{https://doi.org/10.1007/BF01747065}


Linking options:
  • http://mi.mathnet.ru/eng/mz7062
  • http://mi.mathnet.ru/eng/mz/v10/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. L. Geronimus, “G. Szegö's limit relation and properties of the corresponding orthogonal polynomials”, Math. USSR-Izv., 7:5 (1973), 1185–1198  mathnet  crossref  mathscinet  zmath
    2. V. I. Kolyada, “Rearrangements of functions and embedding theorems”, Russian Math. Surveys, 44:5 (1989), 73–117  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. A. Andrienko, “Embedding of $H_p^\omega$ in the class $e^L$”, Russian Math. (Iz. VUZ), 54:3 (2010), 1–6  mathnet  crossref  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:119
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020